A divisor problem for polynomials

Research output: Contribution to journalArticlepeer-review


We characterize all monic polynomials f(x)∈Z[x] that have the property that
f(p)|f(p^p) for all sufficiently large primes p≥N(f).
We also give necessary conditions and a sufficient condition for monic polynomials f(x)∈Z[x] to satisfy f(p)|f(pp) for all primes p.
Original languageEnglish
Article number1
Pages (from-to)111-118
Number of pages8
JournalActa Arithmetica
Issue number2
Publication statusPublished - 11 Aug 2021


Dive into the research topics of 'A divisor problem for polynomials'. Together they form a unique fingerprint.

Cite this